Biaxin and sulfa

Common Questions and Answers about Biaxin and sulfa

biaxin

I have successfully taken erythromycin, zithromax and biaxin. Anybody allergic to cillins and quinones who has had good luck with Sulfa drugs? Thanks, in advance, for the help!
I'm allergic to Penicillin and Sulfa, I just finished taking Doxycycline for a week and feel better. Thanks for the information.
I've been on antibiotics 3 weeks out of the 11 i've been on treatment. They were Biaxin, Lexapro, and Cipro. I've had infections every time. These are all for those allegergic to penicillin (i'm also allergic to sulfa). I haven't seen any negative impact, but my doc told me to inform him any time I was prescribed them, I guess so he could keep an eye on my CBC's.
You may benefit from a bronchoscopy or at least a sputum sample to identify the micro-organism that is causing your infectitons. The antibiotics that work for me are Biaxin (rough on the stomach), doxycycline, and sulfa meds. There are also inhaled antibiotics your pulmonologist can prescribe if needed. Please keep us posted on how you are doing. Take care and feel better. God bless.
When the Ph balance is good, the immune system works better, too. I can't take Bactrim as I'm allergic to sulfa drugs. But I did take plaquenil with Biaxin. Plaquenil combined with an intracellular abx is considered a good treatment for Lyme by LLMDs. I'm glad you're finally seeing some progress! I'm especially glad you to to your LLMD and are getting treatment. Are you still experiencing any herxing? Any of those lymphatic issues getting better?
I went to my family doctor who prescribed Biaxin I believe for Chlymidia. I was on this for two weeks and the pain subsided for a couple of weeks. I then began to feel the same pain minus the urge to constantly urinate. I was put back on the Biaxin for two more weeks, this time however the pain continued through the medication. This did nothing as well. I was then tested for chlymidia, herpes, gon, and hiv. All came back negative.
The antibiotics I've taken since April are Avelox, Zithromax, Clindamycin and Biaxin (all of which I haven taken previously over the years w/ no problems). Each time I take one of these the symptoms are the same: after a few days of taking the med I start to experience itchiness, tightness, pressure inside my chest, like the sensation that something is in there. This continues until about 2 weeks after finishing the antibiotic.
I was on plaquenil and biaxin for Lyme Disease for almost 4 weeks and just stopped taking them because I think it may have caused an allergic reaction. Last week I noticed some weird red spots on my buttocks on just one side. They looked like raised hives, but they weren't, they were flat and smooth. They didn't appear to have any dry skin on them, but I still thought it might be psoriasis, which I've never had before.
Also, had another episode yesterday morning (before I took the Cat's Claw) of sudden heat and sweating and shaking of my hands and feeling like I needed food right that minute. Does this happen to anyone as a sign of Lyme? Thank you and Happy Valentine's Day everyone.
I know this is a weird question however my husband just started on it and I am afraid that I am having a reaction to it. I have allergies to Sulfa, PCN, biaxin, macrodantin..As well as a milk allergy and strawberries.
i recently found out that im 2 weeks pregnant and iwas on antibiotics(doxyclyn and metrronidazole) for bacterial infection before i took the test ,i want to know if this has affected the baby or me.
Mesoridazine Serentil® Anti-psychotic / schizophrenia Salmeterol Serevent® Sympathomimetic / asthma, COPD Quetiapine Seroquel® Anti-psychotic / schizophrenia Doxepin Sinequan® Tricyclic Antidepressant / depression Itraconazole Sporanox® Anti-fungal / fungal infection Atomoxetine Strattera® norepinephrine reuptake inhibitor / ADHD Pseudoephedrine Sudafed® Decongestant / allergies, sinusitis, asthma Trimethoprim-Sulfa Sulfa® Antibiotic / bacterial infection Trimipramine Surmo
Dear Doctor: Okay, I won't throw the baby out with the bathwater. I know there is no "perfect" drug out there without risks. It seems the older I get the less risks I want to take. I have four children and taking risks has a whole new meaning for me, especially with my oldest two getting their driver's license - but that's another story. As far as getting another interpretation of the MRI's and EEG's, I've tapped out our area. There are other ped.
The symptoms subsided for a week or so then I got a pain in my right side, at this point i went to the doctor had a prostate exam and he told me I had a swollen prostate and my symptoms were in fact that of prostatitis which can occur in a male of my age.
The antibiotics I've taken since April are Avelox, Zithromax, Clindamycin and Biaxin (all of which I haven taken previously over the years w/ no problems). Each time I take one of these the symptoms are the same: after a few days of taking the med I start to experience itchiness, tightness, pressure inside my chest, like the sensation that something is in there. This continues until about 2 weeks after finishing the antibiotic.
Zithromax and Biaxin are both macrolides and PERHAPS Biaxin might be a replacement for the Zith. But there is absolutely NO medication that comes without some side effects.
It was assumed that it was an allergic reaction to sulfa and the antibiotic was changed to Biaxin. Two days later I broke out in another rash on top of the other rash. It was decided I was allergic to Biaxin and all antibiotics were stopped. I was given diflucan for a yeast infection at this time. Five days later, I woke in the middle of the night with diarrhea, vomiting, and yet another rash. It was thought that the vomiting and diarrhea was simply a virus and the rash was pityriasis rosea.
It was assumed that it was an allergic reaction to sulfa and the antibiotic was changed to Biaxin. Two days later I broke out in another rash on top of the other rash. It was decided I was allergic to Biaxin and all antibiotics were stopped. I was given diflucan for a yeast infection at this time. Five days later, I woke in the middle of the night with diarrhea, vomiting, and yet another rash. It was thought that the vomiting and diarrhea was simply a virus and the rash was pityriasis rosea.
She's so fatigued and completely lost her sense of smell and taste which is frightening to my daughter and myself. The dr prescribed biaxin XL and mucinex for her to start today for this "new" infection. She's also taking motrin for the headache pain and has been doing a sinus rinse. We stopped the nasonex as it didn't help the congestion; in fact, it made it worse. I despise all this medication because of all the long term side effects and build up in the body.
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers